In this paper, we study the arithmetic nature of the values of generalized hypergeometric functions with different irrational parameters. Linear independence of such values is proved by means of an effective construction of the Pade approximation; corresponding quantitative results are obtained.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Tax calculation will be finalised during checkout.
Z. I. Borevich and I. R. Shafarevich, Number Theory [in Russian], Nauka, Moscow (1985).
N. I. Feldman, “Lower estimates for some linear forms,” Vestn. Mosk. Univ. Ser. 1 Mat. Mekh., No. 2, 63–72 (1967).
A. I. Galochkin, “On arithmetic properties of the values of some entire hypergeometric functions,” Sib. Mat. Zh., XVII, No. 6, 1220–1235 (1976).
A. I. Galochkin, “On an analogue of Siegel’s method,” Vestn. Mosk. Univ. Ser. 1 Mat. Mekh., No. 2, 30–34 (1986).
P. L. Ivankov, “On arithmetic properties of the values of hypergeometric functions with different parameters,” Mat. Zametki, No. 6, 25–31 (1992).
A. I. Markushevich, Theory of Analytic Functions, Vol. 1 [in Russian], Nauka, Moscow (1967).
K. Prachar, Distribution of Prime Numbers [Russian translation], Mir, Moscow (1967).
A. B. Shidlovskii, Transcendental Numbers [in Russian], Nauka, Moscow (1987).
Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 11, No. 6, pp. 65–72, 2005.
About this article
Cite this article
Ivankov, P.L. On values of hypergeometric functions with different irrational parameters. J Math Sci 146, 5674–5679 (2007). https://doi.org/10.1007/s10958-007-0383-z
- Hypergeometric Function
- Common Denominator
- Linear Independence
- Arithmetic Property
- Generalize Hypergeometric Function